# SDR SIMA200215708

- Difficulty date: June 5, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION FOUND STRINGER 19L CHAFED AT FRAME 53.  BLENDED CHAFE.  FABRICATED AND INSTALLED DOUBLER ANGLE, WITH TWO SHIMS IAW EMB 145 (145/1142, CHAPTER 53, REV 18) 532-24-02, ETN EM-51-020, AND STANDARD SRM PRACTICES.  (M)
